Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Filtered topological cyclic homology and relative K–theory of nilpotent ideals

Morten Brun

Algebraic & Geometric Topology 1 (2001) 201–230
Bibliography
1 J E Aisbett, E Lluis-Puebla, V Snaith, On $K_{*}(\mathbb{Z}/n)$ and $K_{*}(\mathbb{F}_q[t]/(t^2))$, Mem. Amer. Math. Soc. 57 (1985) MR803974
2 M Bökstedt, Topological Hochschild homology, Bielefield preprint (1986)
3 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
4 M Bökstedt, I Madsen, Topological cyclic homology of the integers, Astérisque (1994) 7, 57 MR1317117
5 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
7 M Brun, Topological Hochschild homology of $\mathbb{Z}/p^n$, J. Pure Appl. Algebra 148 (2000) 29 MR1750729
8 H Cartan, S Eilenberg, Homological algebra, Princeton Landmarks in Mathematics, Princeton University Press (1999) MR1731415
9 R L Cohen, J D S Jones, Algebraic $K$–theory of spaces and the Novikov conjecture, Topology 29 (1990) 317 MR1066175
10 L Evens, E M Friedlander, On $K_{*}(\mathbb{Z}/p^{2}\mathbb{Z})$ and related homology groups, Trans. Amer. Math. Soc. 270 (1982) 1 MR642328
11 T G Goodwillie, Relative algebraic $K$–theory and cyclic homology, Ann. of Math. $(2)$ 124 (1986) 347 MR855300
12 T G Goodwillie, Lecture notes on $TC$ and the cyclotomic trace, MSRI preprint
13 L Hesselholt, I Madsen, On the $K$–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
14 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
15 J L Loday, Cyclic homology, Grundlehren der Mathematischen Wissenschaften 301, Springer (1992) MR1217970
16 M Lydakis, Smash products and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
17 I Madsen, Algebraic $K$–theory and traces, from: "Current developments in mathematics, 1995 (Cambridge, MA)", Int. Press, Cambridge, MA (1994) 191 MR1474979
18 W S Massey, Exact couples in algebraic topology I, II, Ann. of Math. $(2)$ 56 (1952) 363 MR0052770
19 R McCarthy, Relative algebraic $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 197 MR1607555
20 T Pirashvili, F Waldhausen, Mac Lane homology and topological Hochschild homology, J. Pure Appl. Algebra 82 (1992) 81 MR1181095
21 S Priddy, On a conjecture concerning $K_{*}(\mathbb{Z}/p^{2})$, from: "Algebraic $K$–theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980)", Lecture Notes in Math. 854, Springer (1981) 338 MR618311
22 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
23 D Quillen, On the cohomology and $K$–theory of the general linear groups over a finite field, Ann. of Math. $(2)$ 96 (1972) 552 MR0315016
24 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
25 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508